# SDR SWAA2022020163762

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB FLOOR TO CARGO NET ANCHOR PLATE HAS CORROSION / RECIEVED REPLACEMENT PART NO. 458A1611-25 FCB FLOOR TO CARGO NET ANCHOR PLATE. TO BE INSTALLED ON SWA CARD NO. JPANEL-121-CLOSE.
